# SDR AALA2018062099023

- Difficulty date: June 18, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 32,652 hours, 11,548 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT LENSES AT ROWS 10 LEFT AND 13 LEFT ARE DAMAGED.  REPLACED THE SEAT MOUNTED EMERGENCY LIGHT LENS AT ROW 13 LEFT IAW AMM 33-51-19-0401.
